# SDR IPXA2023101365995

- Difficulty date: October 13, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,280 hours, 20,643 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE PRESSURE GAUGE IS DIFFICULT TO READ. ADJUSTED LOWER ENTRY DOOR COVER TO GIVE BEST VIEW POSSIBLE OF BOTTLE PRESSURE GAUGE PER MD11 AMM 25-23-07-400-802. PRIMARY MEANS OF CHECKING SLIDE BOTTLE PRESSURE ON A/C 256 IS USING THE REMOTE LOW PRESSURE SWITCH. SECONDARY IS READING PRESSURE GAUGE. ACCOMPLISHED OPERATIONAL TEST OF THE SLIDE/RAFT PRESSURE BOTTLE PER MD11 AMM 25-61-06-700-801. OPS CHECK O.K.
